Volume 30 Issue 4 (2021)
International Journal of Mathematics, Game Theory, and Algebra


ISSN: 1060-9881
Frequency: Quarterly
Print Format: 7″ x 10″, Softcover, Single column

ISBN: N/A Categories: ,

Table of Contents

Labeled Paths in Cryptography
Dharmendra Kumar Gurjar and Auparajita Krishnaa

A Set Theory Justification of Garuti’s Compatibility Index: Generalization of Jaccard Index Working within Weighted Environment
Claudio Garuti

The Maple Computer Algebra System in Teaching the Basics of Set Theory
А. А. Olenev, K. A. Kirichek and E. V. Potechina

A Proof of Beal’s Conjecture
Georgios Katsanevakis

Additivity of Jordan n-Tuple Derivable Maps on Triangular Algebras
J. C. M. Ferreira and M. G. B. Marietto

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!